# SDR SWAA075475

- Difficulty date: November 1, 2007
- Submitted: November 2, 2007
- Operation: Air carrier
- Aircraft: N480WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33998
- Aircraft time: 12,294 hours, 6,969 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: W414201220
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EEPLS INOP AT ROW 13 DEF.  FOUND LOOSE WIRE.  SECURED WIRE PER WDM.
